Alert archive / Wisconsin / Small Craft Advisories in 2016

Small Craft Advisory 29, NWS Green Bay, WI

April 7, 2016

NWS Green Bay, WI issued this small craft advisory at Apr 7, 2016, 3:08 AM CDT. It took effect at Apr 7, 2016, 6:00 AM CDT. It was in force for 15 hr.

The area

The counties it named.

The facts

Issued
Apr 7, 2016, 3:08 AM CDT (08:08 UTC)
In effect from
Apr 7, 2016, 6:00 AM CDT
Expired
Apr 7, 2016, 9:00 PM CDT
In force
15 hr
Issued by
NWS Green Bay, WI

The text

As transmitted.

399 
WHUS73 KGRB 070808
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
308 AM CDT THU APR 7 2016

...GUSTY NORTH WINDS EXPECTED TODAY...

.NORTH WINDS WILL INCREASE THIS MORNING...IN THE WAKE OF A STORM
SYSTEM PULLING AWAY FROM THE AREA. THE GUSTY NORTH WINDS WILL
PERSIST UNTIL EARLY EVENING.

LMZ521-522-541>543-071615-
/O.NEW.KGRB.SC.Y.0029.160407T1100Z-160408T0200Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
308 AM CDT THU APR 7 2016

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 PM CDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 9 PM CDT THIS EVENING. 

* NORTH WINDS WILL INCREASE TO 15 TO 25 KNOTS BY DAYBREAK...AND
  CONTINUE TO EARLY EVENING. 

* WAVES WILL BUILD TO 3 TO 5 FEET.

* AFTER A BRIEF LULL IN THE GUSTY WINDS LATE TONIGHT AND EARLY
  FRIDAY...ANOTHER ROUND OF GUSTY NORTH WINDS IS LIKELY FRIDAY
  AFTERNOON AND EVENING. ANOTHER SMALL CRAFT ADVISORY MAY BE
  NEEDED FOR THAT PERIOD. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

JS
3 follow-up statements
834 
WHUS73 KGRB 071526
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
1026 AM CDT THU APR 7 2016

...GUSTY NORTH WINDS EXPECTED TODAY...

.NORTH WINDS WILL REMAIN GUSTY TODAY...IN THE WAKE OF A STORM
SYSTEM PULLING AWAY FROM THE AREA. THE GUSTY NORTH WINDS WILL
PERSIST UNTIL LATE AFTERNOON OR EARLY EVENING.

LMZ521-522-541>543-072330-
/O.CON.KGRB.SC.Y.0029.000000T0000Z-160408T0200Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
1026 AM CDT THU APR 7 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT THIS
EVENING...

* NORTH WINDS OF 15 TO 25 KNOTS ARE EXPECTED THROUGH LATE
  AFTERNOON OR EARLY EVENING.

* WAVES OF 3 TO 5 FEET ARE EXPECTED THROUGH THE AFTERNOON...THEN
  WILL SUBSIDE TO 1 TO 3 FEET THIS EVENING.

* AFTER A BRIEF LULL IN THE GUSTY WINDS LATE TONIGHT AND EARLY
  FRIDAY...ANOTHER ROUND OF GUSTY NORTH TO NORTHEAST WINDS ARE
  LIKELY FRIDAY AFTERNOON AND EVENING. ANOTHER SMALL CRAFT
  ADVISORY MAY BE NEEDED FOR THAT PERIOD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

BERSCH
496 
WHUS73 KGRB 072042
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
342 PM CDT THU APR 7 2016

...GUSTY NORTH WINDS EXPECTED TODAY...

.NORTH WINDS WILL REMAIN GUSTY TODAY...IN THE WAKE OF A STORM
SYSTEM PULLING AWAY FROM THE AREA. THE GUSTY NORTH WINDS WILL
PERSIST UNTIL LATE AFTERNOON OR EARLY EVENING.

LMZ521-522-541>543-080200-
/O.CON.KGRB.SC.Y.0029.000000T0000Z-160408T0200Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
342 PM CDT THU APR 7 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT THIS
EVENING...

* NORTH WINDS OF 15 TO 25 KNOTS WITH SOME GUSTS TO AROUND 30 KNOTS
  ARE EXPECTED THROUGH THE EVENING.

* WAVES OF 3 TO 5 FEET ARE EXPECTED THROUGH THE AFTERNOON...THEN
  WILL SUBSIDE TO 1 TO 3 FEET TONIGHT.

* AFTER A BRIEF LULL IN THE GUSTY WINDS LATE TONIGHT AND EARLY 
  FRIDAY...ANOTHER ROUND OF GUSTY NORTH TO NORTHEAST WINDS ARE 
  LIKELY FRIDAY AFTERNOON AND EVENING. ANOTHER SMALL CRAFT 
  ADVISORY MAY BE NEEDED FOR THAT PERIOD. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
416 
WHUS73 KGRB 080228
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
928 PM CDT THU APR 7 2016

...GUSTY NORTHERLY WINDS TO BUILD HIGH WAVES THROUGH FRIDAY NIGHT...

.BLUSTERY NORTH TO NORTHWEST WINDS WILL CREATE ANOTHER PERIOD OF
CONDITIONS HAZARDOUS TO SMALL CRAFT. THOUGH WINDS WILL BEGIN TO
SUBSIDE FRIDAY NIGHT...WAVES WILL SUBSIDE MORE SLOWLY INTO
SATURDAY MORNING.

LMZ521-522-541>543-081030-
/O.EXP.KGRB.SC.Y.0029.000000T0000Z-160408T0200Z/
/O.NEW.KGRB.SC.Y.0030.160408T1400Z-160409T1400Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
928 PM CDT THU APR 7 2016

...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM FRIDAY TO 9 AM CDT
SATURDAY...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 9 AM FRIDAY TO 9 AM CDT
SATURDAY. 

* NORTH WINDS OF 15 TO 25 KNOTS. A FEW GUSTS TO NEAR OR ABOUT GALE
  FORCE ARE POSSIBLE AT THEIR STRONGEST LATE FRIDAY AFTERNOON.

* WAVES OF 3 TO 5 FEET ARE EXPECTED TO DEVELOP BY EARLY FRIDAY
  EVENING AND CARRYING THROUGH THE NIGHT...SUBSIDING TO 1 TO 3
  FEET BY SATURDAY AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this small craft advisory went out at Apr 7, 3:01 AM CDT, 7 minutes earlier.

Area forecast discussion, Apr 7, 3:01 AM CDT, 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREEN BAY WI
301 AM CDT THU APR 7 2016

FORECAST DISCUSSION FOR ROUTINE MORNING FORECAST ISSUANCE

.SYNOPSIS...
ISSUED AT 253 AM CDT THU APR 7 2016

CONTINUED BELOW NORMAL TEMPERATURES WITH MORE WINTRY
PRECIPITATION AT TIMES.

REAMPLIFICATION OF THE LARGE SCALE PATTERN IS UNDERWAY...AND IS
LIKELY TO PEAK IN 36-48 HOURS. THE POSITION OF THE LARGE SCALE
FEATURES REMAINS UNCHANGED. A RIDGE IS LOCATED NEAR THE WEST
COAST...WITH THE DOWNSTREAM TROF OVER ERN NOAM. THE MAIN CHANGE
THAT WL OCCUR DURING THE FCST PERIOD IS THE DEVELOPMENT OF AN
INTENSE POSITIVE UPPER HEIGHT ANOMALY OVER GREENLAND DURING THE
WEEKEND. ALTHOUGH THAT ISN/T LIKELY TO AFFECT THE LONGITUDE OF
THE ERN NOAM UPR TROF...IT WL DRAW THE CORE OF THE NEGATIVE
ANOMALIES WITH THE TROF NWD TOWARD JAMES BAY. THAT SHOULD FINALLY
OPEN THE DOOR TO WARMER TEMPERATURES...THOUGH IT WL LIKELY TAKE
PRETTY MUCH THE ENTIRE FORECAST PERIOD TO GET THERE. UNTIL
THEN THE CHILLY WEATHER WILL CONTINUE...WITH FRIDAY AND SATURDAY
LIKELY BEING THE COLDEST DAYS.

NORMAL PRECIPITATION FOR A WEEK AT THIS TIME OF YEAR IS ROUGHLY
0.60 INCH. THERE SHOULD BE ENOUGH OPPORTUNITIES FOR PRECIPITATION
FOR MOST AREAS TO END UP CLOSE TO THAT.
&&

.SHORT TERM...TODAY...TONIGHT...AND FRIDAY
ISSUED AT 253 AM CDT THU APR 7 2016

COOL CYCLONIC FLOW WL CONT DURING THE PERIOD. UPPER DISTURBANCE WL
SHIFT E OF THE AREA EARLY TDA...WITH THE NEXT IN THE SERIES LIKELY
PASSING TO OUR WEST DURING THE DAY. THAT SHOULD LEAD TO A LULL IN
THE PCPN LATER TDA...THOUGH SCT SHSN/FLURRIES WL LINGER FOR THE
MORNING.

THE NEXT SHRTWV DROPPING SEWD INTO THE REGION SHOULD BEGIN TO
NEAR THE AREA TNGT...THEN CROSS THE REGION FRIDAY. THAT FEATURE WL
BE ENHANCED BY LFQ OF STG UPR SPEED MAX DIGGING SE TOWARD THE OHIO
VALLEY. THE MODELS...ESP THE HIGH-RES MODELS...INDICATE WK SFC LOW
DROPPING SE ACRS THE AREA DURING THE DAY. MID-LVL LAPSE RATES ALSO
WL BE PRETTY STEEP. THE HIGH-RES MODELS ALSO PRODUCED SOME FAIRLY
SUBSTANTIAL QPFS...BUT OVER SML AREAS AND THE LCN OF THOSE WAS
NOT CONSISTENT AMONG THE MODELS. SNOW WITH A SOMEWHAT SIMILAR
SYSTEM LAST FRI NGT/SAT WAS BADLY OVER-FCST BY THE MODELS...AND
THAT SYSTEM ONLY MANAGED TO GENERATE A VERY NARROW BAND OF SNOW
FM C TO E-C WI. SO APPROACHED THE SNOW FCST FOR THE INCOMING
SYSTEM WITH CAUTION. ALSO NEEDED TO CONSIDER THAT THE BEST SNOWS
IN THE E WOULD NOT OCCUR UNTIL MID-DAY...WHEN WARMER TEMPS WL
LIMIT ACCUMULATIONS DUE TO MELTING FM BELOW AND COMPACTION. BEST
COURSE OF ACTION SEEMED TO BE A FCST FOR 1-3 INCHES OF SNOW...WITH
THE AXIS OF GREATEST SNOWS FM N-C TO E-C WI....THOUGH DEFINITELY
NEED TO BE ON THE LOOKOUT FOR THE POSSIBILITY OF A BAND OR TWO OF
SHSN WITH MESOSCALE ORGANIZATION RESULTING IN LOCALIZED HEAVY SNOW
AND HIGHER ACCUMULATIONS. TOTALS WL PROBABLY BE A LITTLE HIGHER IN
THE LAKE SUPERIOR SNOWBELT SINCE TEMPS ALOFT WL BE COLD ENOUGH FOR
LAKE-EFFECT.

MAX TEMPS FRIDAY LOOKS TO BE 15-20F DEGREES BELOW NORMAL AS 850
MB TEMPS PLUNGE BACK TO DOUBLE-DIGITS /C/ BELOW ZERO BY 00Z FRI.
MAX/MIN TEMPS BASED ON BLEND OF TOP PERFORMING GUIDANCE
PRODUCTS...WHICH CONSISTED MAINLY OF THE ECMWF AND IT/S MOS AND
BIAS-CORRECTED DERIVATIVES.

.LONG TERM...FRIDAY NIGHT THROUGH WEDNESDAY
ISSUED AT 253 AM CDT THU APR 7 2016

THE LATEST GFS ENSEMBLE MEAN CONTINUES TO INDICATE THAT BLOCKING
RIDGES OVER GREENLAND AND WESTERN NORTH AMERICA WILL LEAD TO
PERSISTENT TROUGHING OVER THE GREAT LAKES INTO EARLY NEXT WEEK. THIS
PATTERN WILL PROVIDE PERIODS OF UNSETTLED WEATHER AND BELOW NORMAL
TEMPERATURES.  MODELS START TO DIVERGE AFTER 12Z MONDAY AS THE
PATTERN CHANGE BEGINS OVER THE WESTERN CONUS.  WILL FOLLOW A
ECMWF/GFS BLEND THRU THIS TIME...THEN SIDE WITH THE ECMWF.

FRIDAY NIGHT THRU SATURDAY NIGHT...UPPER TROUGHING WILL BE DIRECTLY
OVERHEAD AT THE START OF FRIDAY EVENING WITH SEVERAL LAYERS OF
SATURATION PER PROGGED SOUNDINGS.  AS A RESULT...COULD SEE SCATTERED
LIGHT SNOW SHOWERS LINGERING INTO THE FIRST HALF OF THE EVENING.
SNOW SHOWERS SHOULD BE MORE PERSISTENT IN THE SNOW BELT OF VILAS CO
DUE TO AMPLE INSTABILITY OVER LAKE SUPERIOR AND FAVORABLE
TRAJECTORIES. WILL INCREASE PRECIP CHANCES AND ACCUMULATIONS THERE.
WHILE SOME CLEARING SHOULD TAKE PLACE LATE FRIDAY NIGHT OUTSIDE OF
THE SNOW BELTS...SHOULD NOT SEE THE SNOW SHOWERS DIMINISHING UNTIL
MIDDAY SATURDAY OVER VILAS CO.  SATURDAY LOOKS QUITE CHILLY AND
SHOULD ONLY SEE HIGHS IN THE UPPER 20S TO MID 30S FOR MOST
LOCATIONS.  CLOUDS WILL RAPIDLY BE ON THE INCREASE ON SATURDAY NIGHT
AHEAD OF THE NEXT CLIPPER SYSTEM.  ISENTROPIC ASCENT WILL BE
INCREASING THROUGH THE NIGHT...WHICH WILL LEAD TO RISING SNOW
CHANCES MAINLY AFTER MIDNIGHT.  NORTHERN WISCONSIN COULD SEE A HALF
INCH OF ACCUM BY MORNING.

REST OF THE FORECAST...A MOISTURE TRANSPORT AXIS WILL SLIDE ACROSS
THE REGION ON SUNDAY AHEAD OF A COLD FRONT.  THIS SHOULD LEAD TO
WIDESPREAD PRECIPITATION MOVING ACROSS THE AREA THROUGH THE DAY.
PROGGED SOUNDINGS INDICATE THAT MOST OF THE AREA WILL SEE SNOW
SUNDAY MORNING...BEFORE SURGING WARM AIR ALOFT CHANGES THE PTYPE TO
RAIN SOUTH OF HIGHWAY 8 SUNDAY AFTERNOON.  SEVERAL INCHES OF
ACCUMULATION THEREFORE LOOKS POSSIBLE ON SUNDAY ACROSS THE
NORTH...WHILE SOME MINOR SLUSHY ACCUMS LOOKS REASONABLE ACROSS
CENTRAL AND EAST-CENTRAL WI.  PRECIP WILL BE EXITING SUNDAY EVENING
WITH THE PASSAGE OF THE COLD FRONT...THEN COLDER AIR WITH SOME SNOW
SHOWERS ACROSS THE NORTH WILL BE RETURNING ON MONDAY. AFTER A MAINLY
QUIET AND COLD DAY ON TUESDAY AND WEDNESDAY EXCEPT FOR A FEW SNOW
SHOWERS ACROSS THE FAR NORTH...TEMPERATURES WILL BE MODERATING BY
THURSDAY.
&&

.AVIATION...FOR 12Z TAF ISSUANCE
ISSUED AT 253 AM CDT THU APR 7 2016

PRIMARILY LOW-END MVFR CONDITIONS EARLY THIS MORNING SHOULD GIVE
WAY TO VFR CONDITIONS BY MID-LATE MORNING. EXPECT CONDITIONS TO
DETERIORATE FM W-E AFTER MIDNIGHT TNGT AS SNOW BEGINS TO MV IN FM
THE WEST.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SYNOPSIS.......SKOWRONSKI
SHORT TERM.....SKOWRONSKI
LONG TERM......MPC
AVIATION.......SKOWRONSKI
Hazardous weather outlook, Apr 6, 3:37 PM CDT, 11 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
337 PM CDT WED APR 6 2016

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-072045-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE COUNTY-LINCOLN-
LANGLADE-MENOMINEE-NORTHERN OCONTO COUNTY-DOOR-MARATHON-SHAWANO-
WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-
CALUMET-MANITOWOC-SOUTHERN MARINETTE COUNTY-
SOUTHERN OCONTO COUNTY-
337 PM CDT WED APR 6 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST
WISCONSIN.

.DAY ONE...TONIGHT

LIGHT SNOW IS POSSIBLE OVERNIGHT BUT THERE SHOULD BE LITTLE
ADDITIONAL ACCUMULATION. ROADS MAY REMAIN SLIPPERY ACROSS NORTHERN
WISCONSIN THROUGHOUT THE NIGHT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH WEDNESDAY

A FEW INCHES OF SNOW COULD MAKE FOR HAZARDOUS TRAVEL FRIDAY AS A
STRONG UPPER LEVEL SYSTEM APPROACHES FROM THE NORTHWEST. ANOTHER
SYSTEM COULD BRING A MIXTURE OF RAIN AND SNOW SUNDAY AND SUNDAY
EVENING.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE REQUESTED TO FORWARD SNOWFALL MEASUREMENTS TO THE
NATIONAL WEATHER SERVICE IN GREEN BAY.

LMZ521-522-541>543-072045-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-
337 PM CDT WED APR 6 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE
MICHIGAN AND THE WATERS OF GREEN BAY.

.DAY ONE...TONIGHT

THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH WEDNESDAY

NORTHERLY WINDS COULD ALSO BRING HAZARDOUS CONDITIONS TO SMALL
CRAFT FRIDAY AND FRIDAY NIGHT. CONDITIONS HAZARDOUS TO SMALL
CRAFT ARE POSSIBLE AGAIN SUNDAY AND SUNDAY NIGHT.

MG/RDM

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 7, 2:59 PM CDTWinter Weather AdvisoryGRBBrown, Calumet, Florence, Forest, Langlade, Lincoln and 10 more40 hr

Nearby

Small Craft Advisories in Wisconsin, 2016Every small craft advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.